# SDR 2019FA0000069

- Difficulty date: March 13, 2019
- Submitted: March 13, 2019
- Operation: General aviation
- Aircraft: N383SH
- Make and model: Bell 206L-3
- Aircraft serial: 51073
- Aircraft time: 15,017 hours, 20,013 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206032308003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OAS INSPECTION A SMALL CRACK WAS FOUND ON THE TOP RIGHT HAND SIDE OF THE AFT FUSELAGE BULKHEAD P/N 206-032-308-003, NEXT TO THE TAILBOOM ATTACHMENT BOLT HOLE. AFTER FINDING THE CRACK ON THIS AIRCRAFT WE QUICKLY INSPECTED OUR A/C. IT ALSO HAS THE SAME CRACK IN THE EXACT SAME LOCATION.
